Authors: Melián, Belén
Mladenović, Nenad 
Title: IMA Journal Management Mathematics: Editorial
Journal: IMA Journal of Management Mathematics
Volume: 18
Issue: 2
First page: 99
Last page: 100
Issue Date: 1-Jan-2007
ISSN: 1471-678X
DOI: 10.1093/imaman/dpm017
Publisher: Oxford University Press

Show full item record

SCOPUSTM   
Citations

10
checked on Sep 26, 2021

Page view(s)

8
checked on Sep 26, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.